# SDR DL72E991078

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES WERE FOUND IN THE SKIN AT THE AFT EDGE OF THE C2 DOOR CUTOUT AT BS 990.  THE DAMAGE WAS LOCATED BETWEEN S24 AND S24+5 INCHES.  REPAIRED PER ERA 333109-14, REV A.
